A 16-year-old female asked:
i've been taking levothyroxine now for a year and lately it's been making me feel sick. what should i do? the past month and a half maybe 2 months i haven't been taking it everyday because it makes me feel that bad. i get a period every 2 months and never
1 doctor answer
Dr. Ira Katz answered
23 years experience Endocrinology
Get tested/Brand: Around your age there can be large changes in the dose required for levothyroxine. You need to make sure your doc is closely monitoring you! Also, levothyroxine is the generic name for Synthroid, Levoxyl, Levothroid, etc. The generic will be whatever the pharm has in stock. Some people resp diff to the fillers in the med. You need to find the one that agrees with you & stay on one brand.
Answered on Nov 8, 2015
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!